- -

Fourier transform and convolutions on L(p) of a vector measure on a compact Hausdorff abelian group

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Fourier transform and convolutions on L(p) of a vector measure on a compact Hausdorff abelian group

Show full item record

Calabuig Rodriguez, JM.; Galaz-Fontes, F.; Navarrete, EM.; Sánchez Pérez, EA. (2013). Fourier transform and convolutions on L(p) of a vector measure on a compact Hausdorff abelian group. Journal of Fourier Analysis and Applications. 19(2):312-332. doi:10.1007/s00041-012-9252-3

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/50961

Files in this item

Item Metadata

Title: Fourier transform and convolutions on L(p) of a vector measure on a compact Hausdorff abelian group
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
Let ν be a countably additive vector measure defined on the Borel subsets of a compact Hausdorff abelian group G. In this paper we define and study a vector valued Fourier transform and a vector valued convolution for ...[+]
Subjects: Countably additive vector measure , Space of p-integrable functions , Fourier transform , Convolution , Pettis integrability
Copyrigths: Cerrado
Source:
Journal of Fourier Analysis and Applications. (issn: 1069-5869 ) (eissn: 1531-5851 )
DOI: 10.1007/s00041-012-9252-3
Publisher:
Springer Verlag (Germany)
Publisher version: http://dx.doi.org/10.1007/s00041-012-9252-3
Description: The final publication is available at Springer via http://dx.doi.org/10.1007/s00041-012-9252-3"
Thanks:
J.M. Calabuig was supported by Ministerio de Economia y Competitividad and FEDER (project MTM2008-04594) and MEC "Jose Castillejo 2008". E. A. Sanchez Perez was supported by Ministerio de Economia y Competitividad and FEDER ...[+]
Type: Artículo

References

Blasco, O., Calabuig, J.M.: Fourier analysis with respect to bilinear maps. Acta Math. Sin. Engl. Ser. 25(4), 519–530 (2009)

del Campo, R., Fernández, A., Ferrando, I., Mayoral, F., Naranjo, F.: Multiplication operators on spaces on integrable functions with respect to a vector measure. J. Math. Anal. Appl. 343(1), 514–524 (2008)

Delgado, O., Miana, P.J.: Algebra structure for L p of a vector measure. J. Math. Anal. Appl. 358(2), 355–363 (2009) [+]
Blasco, O., Calabuig, J.M.: Fourier analysis with respect to bilinear maps. Acta Math. Sin. Engl. Ser. 25(4), 519–530 (2009)

del Campo, R., Fernández, A., Ferrando, I., Mayoral, F., Naranjo, F.: Multiplication operators on spaces on integrable functions with respect to a vector measure. J. Math. Anal. Appl. 343(1), 514–524 (2008)

Delgado, O., Miana, P.J.: Algebra structure for L p of a vector measure. J. Math. Anal. Appl. 358(2), 355–363 (2009)

Diestel, J., Uhl, J.J.: Vector Measures. Math. Surveys, vol. 15. Amer. Math. Soc., Providence (1977)

Ferrando, I., Galaz-Fontes, F.: Multiplication operators on vector measure Orlicz spaces. Indag. Math. 20(1), 57–71 (2009)

Fernández, A., Mayoral, F., Naranjo, F., Sánchez Pérez, E.A.: Complex interpolation of spaces of integrable functions with respect to a vector measure. Collect. Math. 61(3), 241–252 (2010)

Katznelson, Y.: An Introduction to Harmonic Analysis. Cambridge University Press, Cambridge (2004)

Mockenhaupt, G., Ricker, W.J.: Optimal extension of the Hausdorff-Young inequality. J. Reine Angew. Math. 620, 195–211 (2008)

Pap, E.: Handbook of Measure Theory. North-Holland/Elsevier, Amsterdam (2002)

Talagrand, M.: Pettis Integral and Measure Theory. Memoirs of the AMS, vol. 307 (1984)

Okada, S., Ricker, W., Sánchez Pérez, E.A.: Optimal Domain and Integral Extension of Operators acting in Function Spaces. Oper. Theory Adv. Appl., vol. 180. Birkhäuser, Basel (2008)

Rudin, W.: Fourier Analysis on Groups. Interscience, New York (1967)

Luxemburg, W.A.J., Zaanen, A.C.: Riesz Spaces I. North Holland, Amsterdam (1971)

[-]

This item appears in the following Collection(s)

Show full item record